# SDR AALA202212227340

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 31,403 hours, 12,654 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Mid Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MIDDLE LAVATORY DOOR JAMMED. RE-SECURED DOOR MID LAVATORY AND OPERATIONS CHECK PER AMM 25-45-19.
